Gradient expressions for a closed-loop identification scheme with a tailor-made parametrization

Citation

De Bruyne, F, Anderson, B, Gevers, M et al 1999, 'Gradient expressions for a closed-loop identification scheme with a tailor-made parametrization', Automatica, vol. 35, no. 11, pp. 1867-1871.

Year

1999

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  25 August 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers